| Catalog Number |
313-0703 |
| Medical Device Problem Code |
Unstable (1667)
| Health Effect - Clinical Code |
Damage to Ligament(s) (1952)
| Date of Event |
08/23/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
The patient will be revised due to an instability on (b)(6) 2023.The implantation date was on (b)(6) 2023.A cup may be explanted.A cup could be implanted.
Additional Manufacturer Narrative
The event took place outside the united states (in france) and was associated with a product that is also cleared for the market in the united states.
Additional Manufacturer Narrative
The event took place outside the united states (in france) and was associated with a product that is also cleared for the market in the united states.Corrected parts: d.4, h.1, h.2, h.10.
Event or Problem Description